A variational formulation of a stabilized unsplit convolutional perfectly matched layer for the isotropic or anisotropic seismic wave equation

Roland Martin 1 Dimitri Komatitsch 1 Stephen D. Gedney
1 Magique 3D - Advanced 3D Numerical Modeling in Geophysics
LMAP - Laboratoire de Mathématiques et de leurs Applications [Pau], Inria Bordeaux - Sud-Ouest
Document type :
Journal articles
Complete list of metadatas

https://hal.inria.fr/inria-00528432
Contributor : Roland Martin <>
Submitted on : Thursday, October 21, 2010 - 4:53:15 PM
Last modification on : Thursday, May 9, 2019 - 9:40:04 AM

Identifiers

  • HAL Id : inria-00528432, version 1

Collections

Citation

Roland Martin, Dimitri Komatitsch, Stephen D. Gedney. A variational formulation of a stabilized unsplit convolutional perfectly matched layer for the isotropic or anisotropic seismic wave equation. Computer Modeling in Engineering and Sciences, Tech Science Press, 2008, 37 (3), pp.274-304. ⟨inria-00528432⟩

Share

Metrics

Record views

398